# SDR IPXA2016012998614

- Difficulty date: January 9, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD TAILCONE SKIN ALONG RT SIDE CHAFE DAMAGE.  REPAIRED FWD TAILCONE  RT SKIN IAW EA 011-5330-01-A6049, REV IR AND EO MD11-5330-59647-A.
